# SDR IPXA13577143

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N30032
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, RT NR 6 SLAT UPPER INBD T/E HAS AREA OF DELAMINATION.  REPAIRED SLAT WITH METAL BOND REPAIR IAW SRM 57-43-02 & 51-70-10.
